RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 111–119 (Mi fpm1175)  

This article is cited in 3 scientific papers (total in 3 papers)

On a class of modules over group rings of soluble groups with restrictions on some systems of subgroups

O. Yu. Dashkova

National University of Kyiv, Ukraine

Abstract: The author studies a $\mathbf DG$-module $A$ such that $\mathbf D$ is a Dedekind domain, $A/C_A(G)$ is not an Artinian $\mathbf D$-module, $C_A(G)=1$, $G$ is a soluble group, and the system of all subgroups $H\leq G$ for which the quotient modules $A/C_A(H)$ are not Artinian $\mathbf D$-modules satisfies the minimum condition. The structure of $G$ is described.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 228–233

Bibliographic databases:

UDC: 512.544

Citation: O. Yu. Dashkova, “On a class of modules over group rings of soluble groups with restrictions on some systems of subgroups”, Fundam. Prikl. Mat., 14:7 (2008), 111–119; J. Math. Sci., 164:2 (2010), 228–233

Citation in format AMSBIB
\Bibitem{Das08}
\by O.~Yu.~Dashkova
\paper On a class of modules over group rings of soluble groups with restrictions on some systems of subgroups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 111--119
\mathnet{http://mi.mathnet.ru/fpm1175}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533599}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 228--233
\crossref{https://doi.org/10.1007/s10958-009-9721-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71649104129}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1175
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dashkova O.Yu., “Modules over group rings of soluble groups with a certain condition of maximality”, Cent. Eur. J. Math., 9:4 (2011), 922–928  crossref  mathscinet  zmath  isi
    2. O. Yu. Dashkova, “O modulyakh nad gruppovymi koltsami lokalno konechnykh grupp”, PFMT, 2011, no. 4(9), 100–105  mathnet
    3. O. Yu. Dashkova, “Modules over integer group rings of locally soluble groups with minimax restriction”, J. Math. Sci., 187:2 (2012), 129–137  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:240
    Full text:65
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020